MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN REV BROACH ADPTR SZ 1-3; ADAPTORS

DEPUY IRELAND - 9616671 ATUN REV BROACH ADPTR SZ 1-3; ADAPTORS
Model Number 2504-40-500
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon tried to over-tighten screws attaching the 1-3 broach adapter to size 3 ap cutting block.In doing so, appears to have cross-threaded the left hand screw of the broach adapter and thread on inside of ap cutting block.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: product complaint # (b)(4).Investigation summary - the products were returned to engineering dept at depuy australia where they were assessed by the engineering technician who confirmed the complainants findings.It was deemed that the complaint was due to wear and tear.Device history lot - null.Device history batch - null.Device history review - null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATUN REV BROACH ADPTR SZ 1-3
Common Device Name
ADAPTORS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9656016
Report Number1818910-2020-03745
Device Sequence Number11189855
Product Code LXH
UDI-Device Identifier10603295438250
UDI-Public10603295438250
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2504-40-500
Device Catalogue Number250440500
Device Lot NumberGM4994708
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1